# SDR SWI2024F01399

- Difficulty date: September 7, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ATTACH FLANGE FS863 BETWEEN STR 26L AND STR 26R (C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED FRAME SECTION FS863 BETWEEN STR 25L-25R REF REO 670-53-51-314 REV.-- DATED 2024-10-21 AND CRJ700 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
